# SDR SWAA2023092192080

- Difficulty date: August 22, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 56,002 hours, 37,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO COMPARTMENT DOOR CUT-OUT AFT SHIELD FROM STA 500 TO 500A; RBL 24; WL 156.<[01] THE STRUCTURAL ITEM DOES NOT HAVE ALLOWABLE DAMAGE ENTRIES. THEREFORE; MUST BE REPAIRED BY REPLACEMENT PER REF SRM 51-10-02-0G-0 PARAGRAPH 9;[02] REPLACED ON FWD CARGO DOOR CUT-OUT AFT SHIELD AT BS. 492.4 - BS 500A; WL 156; RBL 24 IAW SRM 51-10-02 PARG.9. C.;[03] TASK CARD COMPLETE
